# SDR HEEA109303

- Difficulty date: May 20, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N308PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0401
- Aircraft time: 501 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 311936601
- Part serial: NA
- Condition: Faulty
- Location: Fire Warn Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FIRE WARNING AUDIO AND NR 1 FIRE EXT RELAY CHATTERING.  REPLACED NR 1 ENGINE DETECTOR.
